# SDR AALA971726

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BOTTOM FORWARD LEG, 950F, FRAME CORRODED OUTBOARD SIDE STRINGER 29R, AREA PREVIOUSLY REWORKED.  REPLACED SHEAR TIE PER SRM 53-10-4.  (M)
